Approximation o continuous functions in p-Adic Analysis

Ahlswede R, Bojanic R (1975)
Journal of Approximation Theory 15(3): 190-205.

Download
OA
Journal Article | Published | English
Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R, Bojanic R. Approximation o continuous functions in p-Adic Analysis. Journal of Approximation Theory. 1975;15(3):190-205.
Ahlswede, R., & Bojanic, R. (1975). Approximation o continuous functions in p-Adic Analysis. Journal of Approximation Theory, 15(3), 190-205.
Ahlswede, R., and Bojanic, R. (1975). Approximation o continuous functions in p-Adic Analysis. Journal of Approximation Theory 15, 190-205.
Ahlswede, R., & Bojanic, R., 1975. Approximation o continuous functions in p-Adic Analysis. Journal of Approximation Theory, 15(3), p 190-205.
R. Ahlswede and R. Bojanic, “Approximation o continuous functions in p-Adic Analysis”, Journal of Approximation Theory, vol. 15, 1975, pp. 190-205.
Ahlswede, R., Bojanic, R.: Approximation o continuous functions in p-Adic Analysis. Journal of Approximation Theory. 15, 190-205 (1975).
Ahlswede, Rudolf, and Bojanic, R. “Approximation o continuous functions in p-Adic Analysis”. Journal of Approximation Theory 15.3 (1975): 190-205.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar